Problems with Serenace

Discussion in 'ARCHIVE FORUM: Support discussions' started by SusanH, May 18, 2008.

  1. SusanH

    SusanH Registered User

    Oct 25, 2006
    51
    Some of you will be aware from my "won't wash" thread that Mum has had a bowel problem recently that has been causing a great deal of distress and has lead to incontinence of quite epic proportions. Well, she had just been prescribed Serenace and I looked up the side-effects and noticed that constipation was one of them. Although Mum has the opposite problem I suggested that Dad mentioned this to the doctor who agreed that it could be a contributory factor, so Mum has been taken off Serenace, which is a shame, because apart from the bowel issue it had made her a lot happier (I know these drugs are controversial). Mum is seeing the doctor again in a week's time, but in the meantime is coping. I just wondered if anyone else had this sort of a side-effect problem with Serenace?

    Sue
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.